# SDR DALA2015052303508

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 38,412 hours, 33,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN HAS 1.5" LONG CRACK NEAR BS 1494, OTBD OF LONGERON 3R.   ANOTHER CRACK INBD OF LONGERON 4R.  COMPLIED WITH PRI 536060-14, REV O AND ERA 536060-14, REV O.
